Author Topic: it always finds itís way back to me!  (Read 723 times)

[Buddie]

it always finds itís way back to me!
« on: March 04, 2022, 01:40:33 pm »
Eleven months out and once again insomnia is hitting me! Last 10 days I was ok with 3-6 hours of sleep and now back to zero to one hour  :'(
Very often its pain, toxic sleep, agitation, restless legs, fear panic attackÖ
does that ever stop?
Is it common to get that bad again and again?
Thanks!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: it always finds itís way back to me!
« Reply #1 on: March 04, 2022, 03:12:59 pm »
Yes...late insomnia waves seem to be common! :tickedoff:

I had a 29 day insomnia only setback at 18 months off.  I had a few zero nights and a lot of 1-3 hour nights and that was after sleeping OK (5-7 hours per night) for about 8 months or so!
I also had a 6 week insomnia only setback at 52 months off that produced 3 zero nights and a bunch of 1-3 hour nights and that was after sleeping pretty well for over 2 years!
They both eventually evened out and good, consistent, sleep returned!

I also heard of these later (post jump or after finishing a taper) "waves" hitting others as well!

It will even out over time.  I still had off nights or even 1-4 nights in a row of poor sleep at 11 months off.

I get so tired some nights I cannot stay awake, which is something I really enjoy now.  In the past, prior to the onset of my sleep issues about 6 years ago, it would have ticked me off!

According to your signature, you're still on a tiny dose of an AD? And ADs in the past have caused insomnia for you.  So, if that's still the case, that may be the issue?  If you're completely off, then it doesn't matter.  Just accept the fact that late insomnia setbacks can and do occur...but...hang in there, they won't last forever!
« Last Edit: March 05, 2022, 12:03:45 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: it always finds itís way back to me!
« Reply #2 on: March 04, 2022, 03:25:24 pm »
Hi, you're not quite a year off yet.  My first year off felt like "forever" so I can totally relate.  Many on this forum had severe insomnia (myself included).  However, many had far worse insomnia than I did; MTFan and EastCoast come to mind.  I also know Siggy and Alohafromhawaii had it pretty bad too.

I was told that time is the healer, but I didn't want to believe that.  I was "certain" I could "cheat" the system or find a shortcut or something someone else had not thought of or tried yet to get past benzo-induced insomnia.  But there truly isn't anything out there short of another Rx drug.  Time truly is the healer.  And the good thing is time always passes no matter what.

Trust the process and the advice from the Benzo "warriros" on the this forum.  I know, way easier said than done especially when you are struggling to sleep and sleep is hard to come by!

Sleep comes back in fits and starts.  It's very UP and down and very non-linear.  It has no rhyme or reason and often makes no sense whatsoever.  But sleep slowly comes back and gradually it evens out and returns.  I'll be 6 years off on August 5, 2022 and I am doing really well now.  You'll get there too.  Promise!  :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: it always finds itís way back to me!
« Reply #3 on: March 04, 2022, 03:46:05 pm »
Hi, thank you so much for your reply and your encouragement! worst about not sleeping is the day after. Very often I have to deal with one panic attack after the other, awful fear, severe weakness, dizziness, agitation, and funy enough my left leg gives away   :idiot: just not able to do anything or distract. As I am still hyper sensitive to sound I also canít listen to music or watch TV.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: it always finds itís way back to me!
« Reply #4 on: March 04, 2022, 07:44:19 pm »
just not able to do anything or distract. As I am still hyper sensitive to sound I also canít listen to music or watch TV.

Wouldn't it be wonderful if we could watch TV for hours and hours to make this terrible time pass but no, we're so sensitive to sound, light and stress that we can't even do that. 

Have you had any new stress in your life lately, any new medications, supplements or health changes?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: it always finds itís way back to me!
« Reply #5 on: March 05, 2022, 11:09:10 am »
Hi [...], thank you for your reply! Yes it is so awful being that much sensitive! I still have my noise canceling headphones on 😵‍💫 my mitochondria donít work properly anymore. The doctor wants me to take a supplement with green coffee and green tea.. I am not very happy about that as I learned in the past that I react on coffin anyway.. dizziness and nausea. I still gave it a try on tuesday.. stopped it again. At the moment I do not know what I shall do.

How are you? have you fully recovered?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: it always finds itís way back to me!
« Reply #6 on: March 05, 2022, 12:22:12 pm »
Those supplements can be tricky, some people swear by them but others have nothing but trouble, I didn't use them and recovered just fine.  I quit Klonopin in 2007 and have been fully recovered for 14 years.

I don't understand the statement about your mitochondria, have you been diagnosed with Mitachondria Syndrome?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: it always finds itís way back to me!
« Reply #7 on: March 05, 2022, 01:42:02 pm »
As I have a metabolic disorder I have to take several supplements. Because of that I am not able to detoxify. I hope I will still heal!?
Apparently some of the mitochondria are damaged. Because of lack of sleep and being ill for such a long time. 3 1/2 years.
I am so scared that it wonít happen for meÖ
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: it always finds itís way back to me!
« Reply #8 on: March 05, 2022, 02:04:11 pm »
Fear is a huge part of this process so I understand but I don't think anything is standing in your way of your recovery.  This takes a long time and many have setbacks but even though you face other health challenges, the disruption caused by the benzodiazepine is being repaired.  Please don't let the fear rule your day, fear creates stress and stress creates more intense symptoms.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: it always finds itís way back to me!
« Reply #9 on: March 05, 2022, 02:21:52 pm »
Thank you for giving me hope! Yes if only I could stop that awful fearÖ hope this will end soon and I can go back to my happy life.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.